# SDR TRBA2012010004

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 23,782 hours, 28,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMERGENCY LIGHT WAS BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  REINSTALLED GALLEY FLOOR EMERGENCY LIGHT COVER IAW CMM 33-52-10.  THE ACFT WAS RETURNED TO SERVICE.
